# SDR CALA2024051301442

- Difficulty date: May 12, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 76,238 hours, 27,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964412
- Condition: Broken
- Location: Seat Row 15abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 15 ABC HAS A BROKEN EPL LIGHT REMOVED AND REPLACED FLOOR EPL LIGHT ASSY IAW B737 AMM 33-51-11-960-802. OPERATION TEST GOOD.
